A stabilized uniform Q-Q plot to detect non-multinormality

Kai Tai Fang, Jiajuan Liang, Fred J. Hickernell, Runze Li

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Scopus citations

Abstract

By using the theory of spherical distributions and some properties of invariant statistics, we develop a stabilized uniform Q-Q plot for checking the multinormality assumption in high-dimensional data analysis. Acceptance regions associated with the plot are given. Empirical performance of the acceptance regions is studied by Monte Carlo simulation. Application of the Q-Q plot is illustrated by a real data set.

Original languageEnglish (US)
Title of host publicationRandom Walk, Sequential Analysis and Related Topics
Subtitle of host publicationA Festschrift in Honor of Yuan-Shih Chow
PublisherWorld Scientific Publishing Co.
Pages254-268
Number of pages15
ISBN (Electronic)9789812772558
ISBN (Print)9812703551, 9789812703552
DOIs
StatePublished - Jan 1 2006

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A stabilized uniform Q-Q plot to detect non-multinormality'. Together they form a unique fingerprint.

  • Cite this

    Fang, K. T., Liang, J., Hickernell, F. J., & Li, R. (2006). A stabilized uniform Q-Q plot to detect non-multinormality. In Random Walk, Sequential Analysis and Related Topics: A Festschrift in Honor of Yuan-Shih Chow (pp. 254-268). World Scientific Publishing Co.. https://doi.org/10.1142/9789812772558_0017